About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 176180, 8 pages
http://dx.doi.org/10.1155/2013/176180
Research Article

Existence Results for a Class of Fractional Differential Equations with Periodic Boundary Value Conditions and with Delay

1Department of Mathematics, Faculty of Basic Science, Babol University of Technology, Babol 47148-71167, Iran
2Department of Mathematics and Computer Science, Cankaya University, Turkey
3Institute of Space Sciences, P.O. Box, MG-23, 76900 Magurele-Bucharest, Romania

Received 11 June 2013; Accepted 15 August 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 Hadi Karami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Boyce and R. Diprima, Elementary Differential Equations and Boundary Value Problems, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet
  2. F. Moon and M. Johnson, Dynamics and Chaos in Manufacturing Processes, chapter 1, John Wiley & Sons, New York, NY, USA, 1998.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Application of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, Germany, 2008. View at MathSciNet
  5. R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000.
  6. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. 765–771, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. I. Podlubny, Fractional Differential Equations, Academic Press, London, UK, 1999. View at MathSciNet
  8. I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002, Dedicated to the 60th anniversary of Prof. Francesco Mainardi. View at MathSciNet
  9. I. Podlubny, I. Petráš, B. M. Vinagre, P. O'Leary, and L. Dorčák, “Analogue realizations of fractional-order controllers. Fractional order calculus and its applications,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 281–296, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, New York, NY, USA, 2007.
  11. J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. T. Machado, A. M. Galhano, and J. J. Trujillo, “On development of fractional calculus during the last fifty years,” in Scientometrics, Springer, New York, NY, USA, 2013.
  13. A. El-Sayed, “Fractional order differential equation,” Kyungpook Mathematical Journal, vol. 28, no. 2, pp. 18–22, 1988.
  14. A. El-Sayed, “On the fractional differential equations,” Applied Mathematics and Computation, vol. 49, no. 2-3, pp. 205–213, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 33, no. 2, pp. 181–186, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. V. Daftardar-Gejji and A. Babakhani, “Analysis of a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 511–522, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Liu, “Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 10, pp. 2604–2625, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Deng and L. Ma, “Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 6, pp. 676–680, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. El-Sayed, A. El-Mesiry, and H. El-Saka, “On the fractional-order logistic equation,” Applied Mathematics Letters, vol. 20, no. 7, pp. 817–823, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. K. M. Furati and N.-E. Tatar, “Long time behavior for a nonlinear fractional model,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 441–454, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. B. Hadid, “Local and global existence theorems on differential equations of non-integer order,” Journal of Fractional Calculus, vol. 7, pp. 101–105, 1995. View at MathSciNet
  25. S. Hadid, B. Masaedeh, and S. Momani, “On the existence of maximal and minimal solutions of differential equations of non-integer order,” Journal of Fractional Calculus, vol. 9, pp. 41–44, 1996. View at MathSciNet
  26. R. W. Ibrahim and S. Momani, “On the existence and uniqueness of solutions of a class of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  27. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Belmekki, J. J. Nieto, and R. Rodríguez-López, “Existence of periodic solution for a nonlinear fractional differential equation,” Boundary Value Problems, vol. 2009, Article ID 324561, 18 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. Abbas, “Existence of solutions to fractional order ordinary and delay differential equations and applications,” Electronic Journal of Differential Equations, vol. 2011, no. 09, pp. 1–11, 2011. View at MathSciNet
  31. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at MathSciNet
  32. C. Yu and G. Gao, “Existence of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 26–29, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  33. S. Abbas, “Pseudo almost automorphic solutions of fractional order neutral differential equation,” Semigroup Forum, vol. 81, no. 3, pp. 393–404, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  34. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for fractional differential equations,” Georgian Mathematical Journal, vol. 16, no. 3, pp. 401–411, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  35. J. Banas and T. Zajcac, “A new approach to the theory of functional integral equations of fractional order,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 375–387, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  36. C. Giannantoni, “The problem of the initial conditions and their physical meaning in linear differential equations of fractional order,” Applied Mathematics and Computation, vol. 141, no. 1, pp. 87–102, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  37. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. 765–771, 2006. View at Publisher · View at Google Scholar · View at Scopus
  38. E. Kreyszig, Introductory Functional Analysis with Applications, John Wiley & Sons, New York, NY, USA, 1978. View at MathSciNet